# SDR MASA2018113011563

- Difficulty date: November 30, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 21,768 hours, 19,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 LAMP INOP CENTER AISLE EMERG EXIT LIGHT. RELAMPED
